# SDR SWAA2024081309157

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 312-328; LBL 44; WL 208.<[01] REMOVED AND REPLACE INTERCOSTAL STA 312-328; LBL 44; WL 208. AND BOEING DWG 141A5400 PER SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1.
